# SDR PCAA0001003

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim
- Condition: Frozen
- Location: Elevator
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

BUF-BWI - FLIGHT 3610 RETURNED TO BUF - DURING CRUISE ATTEMPTED TO DESCEND USING THE AUTO PILOT.  CREW RECEIVED A MISTRIM LIGHT AND TURNED OFF AUTO PILOT.  EXPERIENCED AN OUT OF TRIM CONDITION.  THE ELEVATOR TRIM WOULD NOT ADJUST MANUALLY, TEMPERATURE -19C.  MAINTENANCE INSPECTED AND FOUND THE ELEVATOR TRIM TO OPERATE NORMALLY, FREEZING SUSPECTED.  THE TABS AND ACTUATORS WERE INSPECTED AND LUBRICATED IAW DHC PROCEDURES.  OPERATIONAL CHECK PROVED SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
